Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 16, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 15, 2016, 2:29 PM MDT for Los Alamos County, Rio Arriba County, Sandoval County, New Mexico. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 15, 2016, 2:29 PM MDT (20:29 UTC)
- Expired
- May 15, 2016, 3:02 PM MDT
- In force
- 33 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Los Alamos County, NM, Rio Arriba County, NM, Sandoval County, NM
The radar
The Albuquerque radar (KABX), 101 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.5 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1245 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
155
WUUS55 KABQ 152029
SVRABQ
NMC028-039-043-152115-
/O.NEW.KABQ.SV.W.0016.160515T2029Z-160515T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
229 PM MDT SUN MAY 15 2016
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN LOS ALAMOS COUNTY IN NORTH CENTRAL NEW MEXICO...
SOUTH CENTRAL RIO ARRIBA COUNTY IN NORTH CENTRAL NEW MEXICO...
NORTHEASTERN SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO...
* UNTIL 315 PM MDT
* AT 228 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
NORTHEAST OF FENTON LAKE STATE PARK...OR 14 MILES WEST OF LOS
ALAMOS...MOVING NORTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN LOS ALAMOS...SOUTH CENTRAL RIO ARRIBA AND
NORTHEASTERN SANDOVAL COUNTIES INCLUDING NEW MEXICO STATE HIGHWAY
4 NEAR THE VALLES CALDERA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
TO REPORT SEVERE WEATHER CONTACT THE NATIONAL WEATHER SERVICE OFFICE
IN ALBUQUERQUE AT 1.888.386.7637.
&&
LAT...LON 3593 10609 3593 10624 3590 10625 3583 10658
3594 10667 3624 10628
TIME...MOT...LOC 2028Z 244DEG 19KT 3594 10657
HAIL...1.00IN
WIND...60MPH
$$
SHOEMAKE2 follow-up statements
773
WWUS55 KABQ 152045
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
245 PM MDT SUN MAY 15 2016
NMC028-039-043-152115-
/O.CON.KABQ.SV.W.0016.000000T0000Z-160515T2115Z/
LOS ALAMOS-RIO ARRIBA-SANDOVAL-
245 PM MDT SUN MAY 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR NORTHWESTERN LOS ALAMOS...SOUTH CENTRAL RIO ARRIBA AND EAST
CENTRAL SANDOVAL COUNTIES...
AT 245 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF LOS ALAMOS...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LOS ALAMOS AND ABIQUIU.
OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATION PAJARITO
MOUNTAIN SKI AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3593 10609 3593 10624 3590 10625 3587 10651
3599 10657 3624 10628
TIME...MOT...LOC 2045Z 247DEG 22KT 3597 10645
HAIL...1.00IN
WIND...60MPH
$$
SHOEMAKE363
WWUS55 KABQ 152102
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
302 PM MDT SUN MAY 15 2016
NMC028-039-043-152111-
/O.CAN.KABQ.SV.W.0016.000000T0000Z-160515T2115Z/
LOS ALAMOS-RIO ARRIBA-SANDOVAL-
302 PM MDT SUN MAY 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LOS ALAMOS...
SOUTH CENTRAL RIO ARRIBA AND EAST CENTRAL SANDOVAL COUNTIES IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL AND
GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3593 10609 3593 10624 3590 10625 3587 10651
3599 10657 3624 10628
TIME...MOT...LOC 2059Z 244DEG 19KT 3600 10637
$$
SHOEMAKEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 12:00 PM MDT, 2 hours 29 minutes earlier.
Area forecast discussion, May 15, 12:00 PM MDT, 2 hours 29 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1200 PM MDT SUN MAY 15 2016 .AVIATION... 18Z TAF CYCLE Unsettled weather will impact much of northern and central New Mexico through the next 24 to 36 hours. Thunderstorms will continue developing over north central portions of New Mexico through the afternoon...shifting to the northern mountains and northeastern highlands of the state by early evening. Drier air is currently working into the western tier of the state, and this will limit storms there. However winds will be fairly strong through the afternoon with occasional gusts of 30 to 40 kt, especially near the Arizona/New Mexico border. Low clouds will continue to slowly burn off in eastern New Mexico. This could eventually lead to an unstable atmosphere with strong storms taking shape, however latest high resolution forecast models indicate this may not pan out, so confidence is somewhat low regarding the development of any strong storms near KROW and vicinity. Low clouds will have difficulty redeveloping tonight as the dry air continues to work in from the west overnight. 52 && .PREV DISCUSSION...343 AM MDT SUN MAY 15 2016... .SYNOPSIS... An active weather pattern will continue through next week. A closed low churning over the Pacific Northwest will gradually drop south through early in the week then cross New Mexico Wednesday into Thursday. The most active days should be today into tonight and Tuesday through Thursday. && .DISCUSSION... Plenty of moisture over the area based on satellites...radar and surface obs. Dewpoints generally in the 40s except in the far northwest and north central areas. A short wave over Mexico will cross the state today helping to destabilize the atmosphere even more. This will result in widespread showers and scattered thunderstorms today into tonight favoring central and eastern zones. Some of the storms over the far south central and southeast areas could be severe...with strong storms over portions of the east. The activity will continue well into tonight. Despite another short wave trough crossing New Mexico Monday there should be Less coverage than today. Isolated to scattered showers and thunderstorms will favor areas from I 40 on north. A few storms in the far northeast could be severe. A back door cold front will reach the far northeast late Monday then blast south and west monday night. A strong east canyon wind into the Rio Grande Valley will be possible. The storm in the northwest will crawl south...reaching AZ by Tuesday night. The low will then turn east and weaken as it crosses NM as an open wave Thursday. Moisture will continue to stream north into NM with widespread showers and storms from Tuesday through Thursday. High temperatures each day will be below to well below normal. Friday through next weekend will be less active with only isolated convection. Temperatures will warm to around normal each day. 40 && .FIRE WEATHER... After a slight chance of light rain showers in the west this morning, fire weather concerns will develop this afternoon as a mid level dry slot moves over that part of the forecast area. Critical fire weather conditions are expected across much of the NW Highlands and W Central Highlands this afternoon where strong SW winds and critically low humidities will juxtapose with temperatures a few to several degrees above normal. Haines values of 6 will also be common across the western half of the forecast area. Farther east, better moisture will be in place with more moderate Haines values. Scattered to numerous showers and thunderstorms are expected this afternoon mainly along and east of the central mountain chain, where many areas could receive a tenth to a quarter inch of rain with locally higher amounts. The dry slot will migrate over eastern NM with gusty winds on Monday, resulting in some fire weather concerns for the east central plains. Most of the east central plains should see critical fire weather conditions Monday afternoon, but the fire danger is too low there to issue any sort of headline. Weaker winds are expected across the west Monday with higher humidities. Northern areas will still have a chance of showers and thunderstorms on Monday as a shortwave trough aloft crosses the Four Corners region. A wet weather pattern will establish across the forecast area Tuesday through Thursday as an upper level low drops southward through the Great Basin, then east northeastward over the forecast area. The system will draw another gusty and moist back door cold front into the state Tuesday. East canyon wind gusts in parts of the Rio Grande Valley could reach 50 mph Tuesday and Tuesday evening. Good coverage of wetting thunderstorms is looking more likely. The latest GFS run slowed down the weather system, now bringing it across the state on Thursday. The ECMWF however, stuck closer to its previous timing. A slower passing would produce a third day of potentially broad coverage of wetting showers and thunderstorms. Most of the activity should favor the east by then. High temperatures will begin to trend upward Thu after readings a around 6 to 20 degrees below normal on Tuesday and 5 to 12 degrees below normal Wednesday. Friday looks to bring drier air and further warming as an upper level ridge of high pressure crosses. The dry line could become active across the east, especially Friday night. Saturday, a deepening trough over the Great Basin may draw moisture into the state from the S and SE with stronger winds. We could see thunderstorm coverage begin to trend upward again. 44 && .ABQ WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 8 PM MDT this evening for the following zones... NMZ105-109. &&
Hazardous weather outlook, May 15, 5:26 AM MDT, 9 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 526 AM MDT SUN MAY 15 2016 NMZ501>540-161200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 526 AM MDT SUN MAY 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS BETWEEN 300 PM AND MIDNIGHT MDT FOR LINCOLN AND CHAVES COUNTIES. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AFTERNOON AND EVENING IN FAR NORTHEAST NEW MEXICO...WHICH INCLUDES UNION COUNTY. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON INTO TONIGHT ACROSS LINCOLN AND CHAVES COUNTIES DUE TO THE POTENTIAL FOR LARGE HAIL AND DAMAGING WIND GUSTS. 40
In the hours before
Special weather statement, May 15, 12:27 PM MDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1227 PM MDT SUN MAY 15 2016
NMZ503-151900-
FAR NORTHWEST HIGHLANDS-
1227 PM MDT SUN MAY 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR UNTIL 100 PM MDT...
AT 1227 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES WEST OF DULCE...MOVING NORTHEAST AT 30
MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DULCE.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3700 10690 3699 10689 3687 10714 3697 10730
3700 10724
TIME...MOT...LOC 1827Z 233DEG 25KT 3696 10718
SHOEMAKELocal storm report, May 15, 12:38 PM MDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1238 PM MDT SUN MAY 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 PM HAIL 2 E STANLEY 35.15N 105.94W
05/15/2016 M1.00 INCH SANTA FE NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1601269
TRMSpecial weather statement, May 15, 1:00 PM MDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 100 PM MDT SUN MAY 15 2016 NMZ504-511-151930- JEMEZ MOUNTAINS-NORTHWEST HIGHLANDS- 100 PM MDT SUN MAY 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SANDOVAL COUNTY UNTIL 130 PM MDT... AT 1259 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES EAST OF TORREON NAVAJO MISSION...OR 18 MILES SOUTH OF CUBA...MOVING NORTHEAST AT 10 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL SANDOVAL COUNTY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3564 10708 3581 10716 3595 10687 3569 10675 TIME...MOT...LOC 1859Z 243DEG 11KT 3576 10704 SHOEMAKE
Special weather statement, May 15, 1:39 PM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
139 PM MDT SUN MAY 15 2016
NMZ504-510-152015-
NORTHWEST HIGHLANDS-SAN JUAN MOUNTAINS-
139 PM MDT SUN MAY 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RIO ARRIBA COUNTY UNTIL
215 PM MDT...
AT 139 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTH OF HERON LAKE STATE PARK...OR 27
MILES SOUTHWEST OF TIERRA AMARILLA...MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HERON LAKE STATE PARK AND EL VADO.
OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATION HERON LAKE
STATE PARK.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3659 10669 3644 10698 3649 10714 3658 10709
3657 10708 3661 10701 3666 10697 3670 10700
TIME...MOT...LOC 1939Z 217DEG 16KT 3652 10699
SHOEMAKESpecial weather statement, May 15, 1:54 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 154 PM MDT SUN MAY 15 2016 NMZ512-514-518-152030- SANTA FE METRO AREA-SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- 154 PM MDT SUN MAY 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SANTA FE COUNTY UNTIL 230 PM MDT... AT 153 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CANADA DE LOS ALAMOS...OR NEAR SANTA FE... MOVING NORTHEAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SANTA FE...ELDORADO AT SANTA FE...PECOS...GLORIETA...HYDE MEMORIAL STATE PARK...CANADA DE LOS ALAMOS AND TESUQUE. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 25 BETWEEN MILE MARKERS 277 AND 303. HIGHWAY 285 BETWEEN MILE MARKERS 286 AND 290. OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS ASPEN BASIN CAMPGROUND...BIG TESUQUE CAMPGROUND...BLACK CANYON CAMPGROUND...FIELD TRACT CAMPGROUND...GLORIETA CAMPGROUND...SANTA FE SKI AREA...LISBOA SPRINGS FISH HATCHERY...AND HYDE MEMORIAL STATE PARK. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS DRIVING CONDITIONS. && LAT...LON 3547 10597 3564 10608 3582 10579 3558 10563 TIME...MOT...LOC 1953Z 241DEG 14KT 3560 10595 SHOEMAKE
Special weather statement, May 15, 2:14 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 214 PM MDT SUN MAY 15 2016 NMZ527-528-152045- RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS- 214 PM MDT SUN MAY 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLFAX COUNTY UNTIL 245 PM MDT... AT 214 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF MAXWELL...OR 6 MILES NORTH OF SPRINGER...MOVING NORTHEAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SPRINGER AND MAXWELL. THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 412 AND 431. ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS DRIVING CONDITIONS. && LAT...LON 3633 10469 3644 10474 3670 10441 3638 10422 TIME...MOT...LOC 2014Z 238DEG 13KT 3646 10459 SHOEMAKE
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 7:40 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro | 110 min |
| May 15, 7:14 AM MDT | Red Flag Warning | ABQ | Catron, Cibola, McKinley, Sandoval, San Juan, Socorro | 13 hr |
| May 15, 12:06 PM MDT | Special Weather Statement | ABQ | Sandoval | 24 min |
| May 15, 12:34 PM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe | 41 min |
| May 15, 1:00 PM MDT | Special Weather Statement | ABQ | Sandoval | 30 min |
| May 15, 1:06 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 39 min |
| May 15, 1:39 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 36 min |
| May 15, 1:46 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 44 min |
| May 15, 1:54 PM MDT | Special Weather Statement | ABQ | Santa Fe | 36 min |
| May 15, 2:08 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 22 min |
| May 15, 2:12 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 33 min |
| May 15, 2:14 PM MDT | Special Weather Statement | ABQ | Colfax | 31 min |
| May 15, 2:35 PM MDT | Special Weather Statement | ABQ | Sandoval | 25 min |
| May 15, 2:44 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 46 min |
| May 15, 3:07 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 23 min |
| May 15, 3:22 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Rio Arriba, Santa Fe | 23 min |
| May 15, 3:30 PM MDT | Special Weather Statement | ABQ | Sandoval | 30 min |
| May 15, 3:45 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba, Santa Fe, Taos | 30 min |
| May 15, 4:01 PM MDT | Special Weather Statement | ABQ | Los Alamos | 29 min |
| May 15, 4:12 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval, Santa Fe | 33 min |
| May 15, 4:22 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 38 min |
| May 15, 5:01 PM MDT | Special Weather Statement | ABQ | Santa Fe | 29 min |
| May 15, 5:03 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 27 min |
| May 15, 5:44 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 33 min |
| May 15, 5:50 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 25 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.